MathSciNet Relay Station
MathSciNet bibliographic data
MR950556 58A12 (16A62 58A10)
Brylinski, Jean-Luc A differential complex for Poisson manifolds. J. Differential Geom. 28 (1988), no. 1, 93–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement